Content Details
Written By
BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated on:
23 Jan 2019 | 07:35 PM (IST)
Want to know more?
Read Our Editorial Policy
Have issue with the content?
Report Problem

Active Cold P Oral Drops


Overview

Uses of Active Cold P Drop

Active Cold P Drop side effects

Common
  • Nausea
  • Vomiting
  • Allergic reaction
  • Sleepiness
  • Headache

How to use Active Cold P Drop

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a marked dropper and take it as directed. Active Cold P Oral Drops may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

How Active Cold P Drop works

Active Cold P Oral Drops is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Active Cold P Drop related warnings

Alcohol
CAUTION
It is unsafe to consume alcohol with Active Cold P Oral Drops. Taking Active Cold P Oral Drops with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Active Cold P Oral Drops may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the fetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
Active Cold P Oral Drops is probably safe to use during lactation. Limited human data suggests that the drug does not represent a significant risk to the baby.
Driving
Active Cold P Oral Drops may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Kidney
Active Cold P Oral Drops is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Active Cold P Oral Drops may not be needed in these patients. Please consult your doctor.
Use of Active Cold P Oral Drops may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Active Cold P Oral Drops should be used with caution in patients with liver disease. Dose adjustment of Active Cold P Oral Drops may be needed. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
No alternate brands found for this medicine

Expert Advice

  • Active Cold P Oral Drops helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Patient Concerns

Questions Related to Active Cold P

arrow
I am a breastfeeding mom.I am having cold symptoms since yesterday.can I have welset cold tab.
Dr. Pushkar Mani
Diabetes Specialist
welset 500 mg is fine
Common cold symptoms getting inflammation in ear causing less hearing. Deviated septum and Doctors recommend correction of the septum. I want to go with Ayurveda
Dr. Deepak Kumar Soni
Skin Specialist
https://www.1mg.com/otc/baidyanath-rogan-badam-oil-otc3269851-1drop put in each nostril at night before sleeping.
arrow
Do you have any questions related to Active Cold P Oral Drops?

FAQs

Q. What is Active Cold P?

Active Cold P is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Active Cold P?

Yes, Active Cold P is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can I stop taking Active Cold P when I am relieved of my symptoms?

Active Cold P is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. Can the use of Active Cold P cause dizziness?

Yes, the use of Active Cold P can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Active Cold P cause damage to liver?

Active Cold P is usually safe when taken according to the recommended dose. However, an overdose of Active Cold P can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. What is the recommended storage condition for the Active Cold P?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Products

Related Ayurvedic Ingredients

Disclaimer: 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions or warnings or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.
References
  1. Drugs.com. Chlorpheniramine. [Accessed 17 Apr. 2019] (online) Available from:External Link
  2. Paracetamol. Whiddon Valley: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 17 Apr. 2019] (online) Available from:External Link
  3. Phenylephrine hydrochloride. Maidenhead, Berks: McNeil Products Ltd.; 2004 [revised 20 Mar. 2014]. [Accessed 17 Apr. 2019] (online) Available from:External Link
Manufacturer/Marketer Address
#17-1-391/s/3, Singareni Colony, Saidabad,Hyderabad-500059
A licensed pharmacy from your nearest location will deliver Active Cold P Oral Drops. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your prescription and the availability of this medicine.
Best Price
₹36
MRP45  Get 20% OFF
This price is valid only on the orders above ₹500
15 ml in 1 packet
ADD TO CART
Additional offers
Amazon Pay: Win up to ₹200 on minimum order value of ₹100 | Valid once per user from 1 August to 31 August
Show more show_more

INDIA’S LARGEST HEALTHCARE PLATFORM

150M+
Visitors
25M+
Orders Delivered
1000+
Cities
Get the link to download App
+91
Reliable

All products displayed on 1mg are 100% genuine and all labs listed on the platform are accredited

Secure

1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Enjoy 20% off on allopathy medicines, up to 50% off on health products, up to 80% off on lab tests and free doctor consultations

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform
Know More About 1mg
Access medical and health information

1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1000 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on 1mg are 100% genuine.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.